# SDR AU981583

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 2424 · AC Regulator
- Part: Relay
- Part number: 448258051002
- Condition: Malfunctioned
- Location: Ac Regulator
- Component: Learsiegler
- Stage of operation: NR
- Nature of condition: M, B, J
- Precautionary procedure: O

## Discrepancy

(AUS) GENERATOR CONTROL UNIT AND GENERATOR FEEDER PROTECTION RELAY OVERHEATED.
